# SDR M8XA961206

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330MX
- Make and model: Dorner DO328100
- Aircraft serial: 3067
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Flow Cntrl Valve
- Part number: 851003A
- Condition: Defective
- Location: Lt Engine
- Part time: 1,762 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3005 - AIRCRAFT RETURNED FROM FLIGHT WHEN CREW WAS ALERTED TO LT ENGINE INLET DEICE FAILURE INDICATION.  AIRCRAFT LANDED COS WITHOUT FURTHER INCIDENT.  COS - MX REPLACED LT ENGINE INLET EJECTOR FLOW CONTROL VALVE IAW AMM 30-22-03.  GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
